# SDR 0103659998

- Difficulty date: October 17, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Aircraft time: 80,662 hours, 77,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During H-ck in Atl inspection of subject area revealed a typical crack less than 2 inches in the door corner. Repair was accomplished per sr09530117 and EA 99-185210. Section 1 provides for an alternate fastener configuration due to restricted access and structural interferance as shown on figure 1.
